# SDR YENA2025021900170

- Difficulty date: February 17, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 03287
- Aircraft time: 62,525 hours, 22,752 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#613, HPN-FLL. INFLIGHT ADVISED OF A CABIN ODOR THAT RESEMBLED DIRTY SOCKS + WAS NOTICED MAINLY MID CABIN BUT WAS EVIDENT FROM ROW 6 + AFT- SEVERAL CUSTOMERS ALSO COMPLAINED ABOUT THE ODOR - THERE WAS A SLIGHT ODOR ON FLIGHT DECK FOR APPROX 4-5 MIN IN DESCENT; COMPLIED WITH INFO NOTICE 2017-T015K SECTION B2. IDENTIFIED ODOR EVENT AS LEVEL "A" TYPE 1 (APU CONTAMINATED WITH OIL) ECS DECONTAMINATION LEBEL "B"  ACCOMPLISHED PER AMM TASK 21-00-00-615-803-B. A/C OK FOR SERVICE.'
